RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 1(30), Pages 15–23 (Mi vsgtu1218)  

This article is cited in 3 scientific papers (total in 3 papers)

Procedings of the 3nd International Conference "Mathematical Physics and its Applications"
Equations of Mathematical Physics

The Steklov nonlocal boundary value problem of the second kind for the simplest equations of mathematical physics

A. A. Alikhanov

Kabardino-Balkarian State University, Nalchik, 360004, Russia

Abstract: The Steklov nonlocal boundary value problem of the second kind for the simplest equations of mathematical physics is studied. A priori estimates for the solutions of the considered problems are obtained by using the method of energy inequalities. Uniqueness and continuous dependence of the solutions on the input data follow from these estimates.

Keywords: nonlocal boundary value problem, equations of mathematical physics, a priori estimates for solutions

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.6197.2011


DOI: https://doi.org/10.14498/vsgtu1218

Full text: PDF file (162 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.954
MSC: Primary 34B10; Secondary 35K55, 35L70, 35J60
Original article submitted 28/XII/2012
revision submitted – 12/II/2013

Citation: A. A. Alikhanov, “The Steklov nonlocal boundary value problem of the second kind for the simplest equations of mathematical physics”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013), 15–23

Citation in format AMSBIB
\Bibitem{Ali13}
\by A.~A.~Alikhanov
\paper The Steklov nonlocal boundary value problem of the second kind for the simplest equations of mathematical physics
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 1(30)
\pages 15--23
\mathnet{http://mi.mathnet.ru/vsgtu1218}
\crossref{https://doi.org/10.14498/vsgtu1218}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013VSGTU..30...15A}
\elib{http://elibrary.ru/item.asp?id=19117425}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1218
  • http://mi.mathnet.ru/eng/vsgtu/v130/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Alikhanov, “Stability and convergence of difference schemes approximating a nonlocal Steklov boundary value problem of the second class”, Differential Equations, 51:1 (2015), 94–106  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. Alikhanov A.A., “Numerical Methods of Solutions of Boundary Value Problems For the Multi-Term Variable-Distributed Order Diffusion Equation”, Appl. Math. Comput., 268 (2015), 12–22, arXiv: 1311.2035 [math.NA]  crossref  mathscinet  isi  elib  scopus
    3. A. A. Alikhanov, “A difference method of solving the Steklov nonlocal boundary value problem of the second kind for the time-fractional diffusion equation”, Computational Methods in Applied Mathematics, 17:1 (2017), 1–16, arXiv: 1405.0030 [math.NA]  crossref  mathscinet  zmath  isi  scopus
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:484
    Full text:194
    References:54
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019